Konos (25x4 Tablets)
Indication
Konos is indicated for the relief of cold and flu symptoms such as fever, headache, nasal congestion, sneezing with cough.
Composition
- Paracetamol 500 mg
- Dextromethorphan 15 mg
- Phenylephrine 7.5 mg
- Chlorphenamine 2 mg
Package
25 sachets of 4 tablets
Dosage Forms
ATC Classification
N02B
Warning
Alcohol
Not Recommended
This item should not be used with alcohol.
Machinery
Not Recommended
This item should not be used while operating heavy machinery.
Pregnancy
Not Recommended
This item is not safe for use during pregnancy.
Lactation
Not Recommended
This item is not safe for use during lactation.
Dosage
6 to 12 Years Old
½ tablet three times daily.
Do not exceed the recommended dose.
18 Years Old and Above
1 tablet three times daily (maximum 3 tablets daily).
Do not exceed the recommended dose.